IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Toyohide Watanabe (Nagoya Univ.)
Vice Chair Yozo Miyadera (Tokyo Gakugei Univ.)
Secretary Shoichi Nakamura (Fukushima Univ.), Tomoko Kojiri (Nagoya Univ.)
Assistant Yusuke Morita (Waseda Univ.)

Conference Date Fri, Nov 26, 2010 09:30 - 17:30
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Nov 26 AM 
09:30 - 17:30
  09:30-09:40 Break ( 10 min. )
(1) 09:40-10:00 An Abstraction Level Switching Function for Improvement of Understanding on Tile Programming Environment ET2010-49 Syotaro Torikoshi, Hideyuki Takada (Ritsumeikan Univ.)
(2) 10:00-10:20 A Selection System of Support Tools Adapting to Student's Situation in Programming Education ET2010-50 Kodai Yamamoto, Kaname Nozaki, Yasuhiko Morimoto (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.), Setsuo Yokoyama, Youzou Miyadera (Tokyo Gakugei Univ.)
(3) 10:20-10:40 Development of constellation collaborative learning environment by Gaze Pointing ET2010-51 Masahito Ohama, Masato Soga (Wakayama Univ)
  10:40-10:55 Break ( 15 min. )
(4) 10:55-11:15 Development of a Support System for Grasping Discussion Processes from E-mails ET2010-52 Hiroki Nakayama (Fukushima Univ.), Youzou Miyadera, Setsuo Yokoyama (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.)
(5) 11:15-11:35 Implementation and utilization of real-time questionnaire function in class for keeping learners' motivation levels up ET2010-53 Sho Takago, Kazuhiro Notomi, Hiromitsu Nishimura, Hiroshi Shimeno (Kanagawa Inst. of Tech.)
(6) 11:35-11:55 Experiment of Presentation Based Meta-Leraning Support System in a Graduate School Lecture ET2010-54 Daijiro Noguchi, Kazuhisa Seta (Osaka Pref. Univ.), Mitsuru Ikeda (JAIST)
  11:55-13:05 Lunch Break ( 70 min. )
(7) 13:05-13:25 Development of Sound Device by use of Tactile Sense
-- Practical Use of Hardness Sensation on Human Forfinger --
ET2010-55
Kouki Doi (NISE), Takahiro Nishimura (TMU), Nina Akahira, Hiroshi Fujimoto (Waseda Univ), Katsuhiro Kanamori (NISE), Yasuhiro Mine (EHRDO-Okinawa)
(8) 13:25-13:45 Development of a Presentation Software for Web Programming Lecture Course ET2010-56 Hidekazu Kaminishi, Masao Murota (Tokyo Tech)
(9) 13:45-14:05 Investigating Programming Motivation Sources from Student Behaviour ET2010-57 Dinh Dong Phuong, Hiromitsu Shimakawa (Ritsumeikan Univ.)
  14:05-14:20 Break ( 15 min. )
(10) 14:20-14:40 A method for evaluating examination papers by chunking and slicing in assembly programming exercise ET2010-58 Yuichiro Tateiwa (NIT), Hirokazu Yoshida (Panasonic Advanced Technology Development), Daisuke Yamamoto, Naohisa Takahashi (NIT)
(11) 14:40-15:00 A Support System for Distributed Collaborative Learning Depend Strongly on Video Teaching Material ET2010-59 Kazuhito Hirai (INES), Nobuyoshi Yonezawa (Kogakuin Univ.)
(12) 15:00-15:20 A Practice of Peer Assessments in group exercises ET2010-60 Yasuhiro Fujihara (Iwate Pref Univ.), Keizo Nagaoka (Waseda Univ.)
  15:20-15:35 Break ( 15 min. )
(13) 15:35-15:55 Study on Learning Effect Using Multi-view Interactive Teaching Equipment ET2010-61 Norio Setozaki (Waseda Univ.), Tutomu Iwasaki (Cybernet Systems), Yusuke Morita (Waseda Univ.)
(14) 15:55-16:15 Algorithms for Cooperative Extraction of Remarkable Positions and Page Clusters in Topic Transition Processes on the Web ET2010-62 Shoichi Nakamura, Tomoyuki Iguchi, Hiroaki Kaminaga (Fukushima Univ.), Setsuo Yokoyama, Youzou Miyadera (Tokyo Gakugei Univ.)
(15) 16:15-16:35 Trial Development of Progressive Learning Support System which Presents Contents Synchronized with Textbook. ET2010-63 Satoshi Enomoto (NIER), Tomohiro Yamamoto (Kumamoto Pref. Office of Edu.)
(16) 16:35-16:55 How to make students creative?(3)
-- Discrete approximation of analog models --
ET2010-64
Takatomi Miyata (Kanazawa Inst. of Tech.), Masachika Miyata
  16:55-17:15 Break ( 20 min. )
  17:15-17:30 ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 13 minutes for presentation and 7 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Shoichi Nakamura(Fukushima University)
TEL +81-24(548)8421, FAX +81-24(548)8421
E-: sss-u 


Last modified: 2010-10-23 13:55:17


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan